Światosław R. Gal

Dgt seminar in Wrocław
Simons Seminar at im pan (Spring 2019)
Geometric and Analytic Group Theory in Warsaw

☙ Recent preprints ❧

Finite index subgroups in Chevalley groups are bounded: an addendum to On bi-invariant word metrics (with Jarek Kędra), ☙ Recent publications ❧

Positive definite functions on Coxeter groups with applications to operator spaces and noncommutative probability (with Marek Bożejko & Wojciech Młotkowski), Comm. Math. Phys., 361 (2018), no. 2, 583–604

Uniform symplicity of groups with proximal action (with Jakób Gismatullin & Nir Lazarovich), Trans. Amer. Math. Soc. Ser. B, 4 (2017), 110-130

Cancelation norm and the geometry of biinvariant word metrics (with Michael Brandenbursky, Jarek Kędra & Michał Marcinkowski), Glasgow Math. J., 58 (2016), no. 1, 153–176

Indefinite Einstein metrics on simple Lie groups (with Andrzej Derdziński), Indiana Univ. Math. J., 63 (2014), no. 1, 165–212

Curvature spectra of simple Lie groups (with Andrzej Derdziński), Abh. Math. Sem. Univ. Hamburg, 83 (2013), no. 2, 219–230

On bi-invariant word metrics (with Jarek Kędra), J. Topol. Anal., 3 (2011), no. 2, 161–175

On distortion in groups of homeomorphisms (with Jarek Kędra), J. Mod. Dyn., 5 (2011), no. 3, 609–622

A two-cocycle on the group of symplectic diffeomorphisms (with Jarek Kędra), Math. Z., 271 (2012), no. 3-4, 693-706

A cocycle on the group of symplectic diffeomorphisms (with Jarek Kędra), Adv. Geom., 11 (2011), no. 1, 73–88

On the algebraic independence of Hamiltonian characteristic classes (with Jarek Kędra & Aleksy Tralle), J. Symp. Geom., 9 (2011), no. 1, 1–10

Even- vs. Odd-dimensional Charney–Davis Conjecture (with Tadeusz Januszkiewicz), Discrete Comput. Geom., 44 (2010), no. 4, 802–804

Asymptotic dimension and uniform embeddings Groups, Geometry, and Dynamics, 2 (2008), no. 1, 63–84

Symplectic Configurations (with Jarek Kędra), International Mathematics Research Notices, 2006 (2006)

Real Root Conjecture fails for five and higher dimensional spheres Discrete Comput. Geom., 34 (2005), no. 2, 269–284

Normal subgroups of Coxeter groups Geometriæ Dedicata, 115 (2005), 65–78

a-T-menabili1ty of groups acting on trees Bulletin of the Australian Mathematical Society, 69 (2004), 297–303

New a-T-menable HNN extensions (with Tadeusz Januszkiewicz), Journal of Lie Theory, 13 (2003), no. 2, 383–385

Euler characteristic of a configuration space of a complex Coll. Math. 89 (2001), no. 1, 61–67

All my papers on arXiv BibTEX form Courant Research Centre and arXiv Reviews on MathSciNet and Zenterblatt math Some work not expected to be published Google Scholar profile

Instytut Matematyczny uwr pl. Grunwaldzki 2/4 50-384 Wrocław Pologne

✉ Swiatoslaw.Gal@math.uni.wroc.pl

☎ (48) 71 375 7412